Alert archive / Oklahoma / Flash Flood Warnings in 2009

Flash Flood Warning 27, NWS Tulsa, OK

June 3, 2009Pittsburg County, Oklahoma

NWS Tulsa, OK issued this flash flood warning at Jun 3, 2009, 12:44 AM CDT for Pittsburg County, Oklahoma. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 3, 2009, 12:44 AM CDT (05:44 UTC)
Expired
Jun 3, 2009, 8:45 AM CDT
In force
8 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

County Pittsburg County, OK

The radar

The Norman radar (KTLX), 142 km from the middle of the area, began a volume at 05:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 5.7 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2009-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2009-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1816 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KTSA 030544
FFWTSA
OKC121-030945-
/O.NEW.KTSA.FF.W.0027.090603T0544Z-090603T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
1244 AM CDT WED JUN 3 2009

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 445 AM CDT

* AT 1239 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH HEAVY RAIN OVER A LARGE PART OF CENTRAL AND 
SOUTHERN PITTSBURG COUNTY...MOVING EAST AT 15 MPH. RADAR INDICATES 
THAT 1 TO 2 INCHES OF RAIN HAS ALREADY FALLEN. ANOTHER 1 TO 3 INCHES
INCHES WILL BE POSSIBLE THROUGH 445 AM CDT AS ADDITIONAL 
THUNDERSTORMS TRAIN ACROSS THE WARNED AREA.

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN   
INCLUDE...BLOCKER...HARTSHORNE...MCALESTER AND SAVANNA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW 
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER 
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS 
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT 
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.

&&

LAT...LON 3469 9588 3470 9609 3504 9607 3515 9598
      3514 9550 3460 9552 3460 9588

$$
4 follow-up statements
000 
WGUS74 KTSA 030701
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
201 AM CDT WED JUN 3 2009

OKC121-030945-
/O.CON.KTSA.FF.W.0027.000000T0000Z-090603T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PITTSBURG OK-
201 AM CDT WED JUN 3 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 AM CDT FOR
PITTSBURG COUNTY...

AT 201 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH HEAVY RAIN OVER MOST OF CENTRAL AND SOUTHERN 
PITTSBURG COUNTY...MOVING EAST AT 15 MPH. RADAR INDICATES THAT 2 TO 
3 INCHES OF RAIN HAS ALREADY FALLEN. ANOTHER 1 TO 3 INCHES WILL BE 
POSSIBLE THROUGH 445 AM CDT.

SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE CROWDER...BLOCKER...SCIPIO...KREBS...ALDERSON...HAYWOOD AND
MCALESTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.

&&

LAT...LON 3469 9588 3470 9609 3504 9607 3515 9598
      3514 9550 3460 9552 3460 9588

$$
000 
WGUS54 KTSA 030932
FFWTSA
OKC121-031345-
/O.EXT.KTSA.FF.W.0027.000000T0000Z-090603T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
432 AM CDT WED JUN 3 2009

THE NATIONAL WEATHER SERVICE IN TULSA HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 845 AM CDT

* AT 428 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
SHOWERS AND THUNDERSTORMS WITH MODERATE TO OCCASIONALLY HEAVY RAIN 
OVER MOST OF PITTSBURG COUNTY...MOVING EAST AT 20 MPH. RADAR 
INDICATES THAT 3 TO 5 INCHES OF INCHES OF RAIN HAS ALREADY FALLEN 
ACROSS PARTS OF CENTRAL AND SOUTHERN PITTSBURG COUNTY. RAINFALL 
RATES HAVE DECREASED SOME...ALTHOUGH ANOTHER 1 TO 2 INCHES WILL BE   
POSSIBLE THROUGH 845 AM CDT.

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
  INCLUDE...CROWDER...BLOCKER...SCIPIO...KREBS...ALDERSON...HAYWOOD
  AND MCALESTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

&&

LAT...LON 3469 9588 3470 9609 3504 9607 3515 9598
      3514 9550 3460 9552 3460 9588

$$
000 
WGUS74 KTSA 031110
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
610 AM CDT WED JUN 3 2009

OKC121-031345-
/O.CON.KTSA.FF.W.0027.000000T0000Z-090603T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PITTSBURG OK-
610 AM CDT WED JUN 3 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 AM CDT FOR
PITTSBURG COUNTY...

AT 608 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
SHOWERS AND A FEW THUNDERSTORMS WITH MODERATE RAINFALL ACROSS ALL OF 
PITTSBURG COUNTY. THIS ACTIVITY WAS MOVING SOUTHEAST AT 25 MPH.
RADAR INDICATES THAT 3 TO 6 INCHES OF RAIN HAS ALREADY FALLEN IN 
PARTS OF CENTRAL AND SOUTHERN PITTSBURG COUNTY. ANOTHER INCH OF RAIN 
WILL BE POSSIBLE THROUGH 845 AM CDT.

SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE CROWDER...BLOCKER...SCIPIO...KREBS...ALDERSON...HAYWOOD AND
MCALESTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

&&

LAT...LON 3469 9588 3470 9609 3504 9607 3515 9598
      3514 9550 3460 9552 3460 9588

$$
000 
WGUS74 KTSA 031345
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
845 AM CDT WED JUN 3 2009

OKC121-031355-
/O.EXP.KTSA.FF.W.0027.000000T0000Z-090603T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PITTSBURG OK-
845 AM CDT WED JUN 3 2009

...THE FLASH FLOOD WARNING FOR PITTSBURG COUNTY EXPIRES AT 845 AM
CDT...

THE HEAVY SHOWER AND THUNDERSTORM ACTIVITY HAS MOVED OUT OF THE 
WARNED AREA AND WEAKENED...THEREFORE THE FLASH FLOOD WARNING WILL BE 
ALLOWED TO EXPIRE.

TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
TULSA.

LAT...LON 3469 9588 3470 9609 3504 9607 3515 9598
      3514 9550 3460 9552 3460 9588

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 2, 11:35 PM CDT, 1 hour 9 minutes earlier.

Area forecast discussion, Jun 2, 11:35 PM CDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1135 PM CDT TUE JUN 2 2009

...AVIATION...

.DISCUSSION...
OUTFLOW BOUNDARY HAS PUSHED THROUGH PORTIONS OF NORTHEAST OKLAHOMA
LATE THIS EVENING WITH AREAS OF LIGHT TO MODERATE RAIN BEHIND
BOUNDARY.  THIS ACTIVITY WILL LIKELY CONTINUE TO SHIFT EAST
OVERNIGHT...MOVING INTO NORTHWEST ARKANSAS.

FURTHER SOUTH...STRONGER STORMS HAVE DEVELOPED ACROSS SOUTH CENTRAL
OKLAHOMA...MOVING EAST INTO SOUTHEAST OKLAHOMA.  THIS ACTIVITY WILL
LIKELY CONTINUE...PUSHING EAST TOWARDS THE FORT SMITH AREA LATE
TONIGHT. VISIBILITIES/CEILINGS WILL LIKELY BE SIGNIFICANTLY REDUCED
AT MLC BETWEEN 06-09Z AS STORMS MOVE OVER AREA. MAIN PRECIPITATION
SHOULD BEGIN TO MOVE EAST OF THE REGION DURING THE AFTERNOON WITH
CEILINGS INCREASING.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 1 PM WEDNESDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
     OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070.

AR...FLASH FLOOD WATCH UNTIL 1 PM WEDNESDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011.

&&

AVIATION...12
Hazardous weather outlook, Jun 2, 5:09 PM CDT, 7 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
509 PM CDT TUE JUN 2 2009

ARZ001-002-010-011-019-020-029-OKZ049-053>076-031000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
509 PM CDT TUE JUN 2 2009

...HEAVY RAINFALL POSSIBLE TONIGHT THROUGH EARLY WEDNESDAY ...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA.
ONSET...ONGOING.

FLASH FLOOD.
RISK...ELEVATED.
AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...AFTER 10 PM.

AREA AT GREATEST RISK...NORTH OF INTERSTATE 44.

HEAVY RAIN.
RISK...SIGNIFICANT.
AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...AFTER 10 PM.

AREA AT GREATEST RISK...NORTH OF INTERSTATE 44.

DISCUSSION...
A FEW THUNDERSTORMS WILL CONTINUE ACROSS THE AREA LATE THIS
AFTERNOON IN A MODERATELY UNSTABLE AIRMASS. WEAK WIND SHEAR WILL
LIMIT THE POTENTIAL FOR ORGANIZED CONVECTION. THUNDERSTORMS WILL
INCREASE LATER THIS EVENING AS A SLOW MOVING COLD FRONT DROPS
SOUTH INTO FAR NORTHEASTERN OKLAHOMA BY MIDNIGHT. WHILE THE THREAT
OF SEVERE WEATHER WILL REMAIN LIMITED...THE POTENTIAL FOR HEAVY
RAIN AND FLASH FLOODING WILL EXIST NEAR THE FRONTAL BOUNDARY
OVERNIGHT ACROSS NORTHEAST OKLAHOMA. THE HEAVY RAIN THREAT WILL
GRADUALLY SHIFT SOUTHEAST AND MAY REACH PORTIONS OF NORTHWEST
ARKANSAS TOWARD MORNING.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
EMERGENCY MANAGEMENT OFFICIALS ACROSS NORTHEAST OKLAHOMA SHOULD
REMAIN ALERT TO THE POSSIBILITY OF FLASH FLOOD WATCHES AND
WARNINGS LATER TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...NO HAZARDS.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THE COLD FRONT WILL GRADUALLY PUSH SOUTH WEDNESDAY KEEPING A HEAVY
RAINFALL THREAT ACROSS MAINLY NORTHWEST ARKANSAS AS ONE OR MORE
THUNDERSTORM COMPLEXES WILL LIKELY BE ONGOING EARLY IN THE DAY. AN
UPPER LEVEL RIDGE WILL BRING DRY CONDITIONS LATE IN THE WEEK...
HOWEVER THE PATTERN WILL TRANSITION TO A SOUTHWEST FLOW BY THE
WEEKEND AND PROVIDE LIMITED THUNDERSTORM CHANCES INTO EARLY NEXT WEEK.

EMERGENCY MANAGEMENT PLANNING STATEMENT...

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Jun 2, 8:44 PM CDT, 4 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
844 PM CDT TUE JUN 2 2009

OKZ054>057-030245-
CRAIG OK-NOWATA OK-OSAGE OK-WASHINGTON OK-
844 PM CDT TUE JUN 2 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 945 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHWESTERN CRAIG...NOWATA...WASHINGTON AND EASTERN OSAGE

AT 844 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 12 MILES NORTHEAST OF LENAPAH TO TALLANT...MOVING
SOUTHEAST AT 10 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...NOWATA...DELAWARE...LENAPAH...AVANT...WOLCO...
BARNSDALL...PERSHING...TALLANT...NELAGONEY...OKESA...BARTLESVILLE...
OCHELATA...DEWEY AND HOLLOW.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.

LAT...LON 3693 9517 3645 9608 3658 9640 3700 9561
      3700 9534
TIME...MOT...LOC 0144Z 297DEG 10KT 3698 9549 3659 9620
Special weather statement, Jun 2, 9:00 PM CDT, 3 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
900 PM CDT TUE JUN 2 2009

OKZ054>057-060-061-030300-
CRAIG OK-NOWATA OK-OSAGE OK-ROGERS OK-TULSA OK-WASHINGTON OK-
900 PM CDT TUE JUN 2 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1000 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHERN ROGERS...NORTHWESTERN CRAIG...NOWATA...WASHINGTON...
     EASTERN OSAGE AND NORTHERN TULSA

AT 900 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 9 MILES NORTHWEST OF HOLLOW TO 4 MILES EAST OF
DELAWARE TO 2 MILES NORTH OF RAMONA TO BARNSDALL...MOVING SOUTHEAST
AT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...NOWATA...DELAWARE...LENAPAH...WATOVA...NEW ALLUWE...
OOLOGAH...TALALA...AVANT...WOLCO...BARNSDALL...TALLANT...VERA...
RAMONA...OCHELATA...CENTRALIA...HOLLOW AND CENTRAILIA.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 45 MPH.

LAT...LON 3684 9513 3660 9538 3640 9572 3639 9606
      3661 9624 3662 9599 3685 9565 3700 9549
      3700 9531
TIME...MOT...LOC 0200Z 317DEG 14KT 3696 9541 3678 9557
          3656 9591 3656 9616
Special weather statement, Jun 2, 9:35 PM CDT, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
935 PM CDT TUE JUN 2 2009

OKZ055-056-061-062-030330-
MAYES OK-NOWATA OK-ROGERS OK-WASHINGTON OK-
935 PM CDT TUE JUN 2 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1030 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHERN ROGERS...SOUTHEASTERN NOWATA...SOUTHERN WASHINGTON AND
     NORTHWESTERN MAYES

AT 935 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
TALALA...MOVING SOUTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WATOVA...NEW ALLUWE...CLAREMORE...
FOYIL...OOLOGAH...BUSHYHEAD...TALALA AND CHELSEA.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.

LAT...LON 3658 9532 3654 9532 3627 9564 3642 9580
      3643 9579 3643 9581 3650 9588 3666 9568
TIME...MOT...LOC 0235Z 313DEG 16KT 3653 9566
Special weather statement, Jun 2, 11:24 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1124 PM CDT TUE JUN 2 2009

OKZ073-030530-
PITTSBURG OK-
1124 PM CDT TUE JUN 2 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1230 AM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     SOUTHWESTERN PITTSBURG

AT 1125 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 8 MILES WEST OF ARPELAR TO 13 MILES NORTHWEST OF
ASHLAND TO 10 MILES SOUTHWEST OF ASHLAND...MOVING EAST AT 15 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
MCALESTER...KIOWA...PITTSBURG...BLANCO...ASHLAND...SAVANNA...
HAYWOOD...ALDERSON...KREBS AND ARPELAR.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3459 9588 3460 9589 3468 9589 3468 9608
      3469 9610 3501 9609 3502 9608 3504 9560
      3485 9569 3459 9575
TIME...MOT...LOC 0425Z 274DEG 12KT 3496 9610 3488 9624
          3466 9618
Special weather statement, Jun 3, 12:27 AM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1227 AM CDT WED JUN 3 2009

OKZ073-075-030630-
LATIMER OK-PITTSBURG OK-
1227 AM CDT WED JUN 3 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 130 AM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     CENTRAL PITTSBURG AND CENTRAL LATIMER

AT 1227 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
MCALESTER...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WILBURTON...HIGGINS...DAMON...
GOWEN...MCALESTER...HARTSHORNE...HAILEYVILLE...DOW...BACHE...ALDERSON
AND KREBS.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.

LAT...LON 3504 9521 3477 9522 3476 9580 3502 9579
TIME...MOT...LOC 0527Z 270DEG 19KT 3491 9576

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 8:42 PM CDTAreal Flood AdvisoryTSANowata, Osage, Washington63 min
Jun 2, 8:44 PM CDTSpecial Weather StatementTSANowata, Washington61 min
Jun 2, 8:50 PM CDTFlash Flood WatchTSAAdair, Cherokee, Craig, Creek, Delaware, Mayes and 10 more4 hr
Jun 2, 9:00 PM CDTSpecial Weather StatementTSANowata60 min
Jun 2, 9:35 PM CDTSpecial Weather StatementTSARogers55 min
Jun 2, 11:24 PM CDTSpecial Weather StatementTSAPittsburg66 min
Jun 3, 12:27 AM CDTSpecial Weather StatementTSALatimer, Pittsburg63 min
Jun 3, 1:43 AM CDTSpecial Weather StatementTSAPittsburg47 min
Jun 3, 3:07 AM CDTSpecial Weather StatementTSALeFlore53 min
Jun 3, 3:54 AM CDTSpecial Weather StatementTSAChoctaw, Pushmataha51 min
Jun 3, 4:45 AM CDTSpecial Weather StatementTSAChoctaw30 min
Jun 3, 5:00 AM CDTSpecial Weather StatementTSAMcCurtain60 min
Jun 3, 5:12 AM CDTSpecial Weather StatementTSALeFlore48 min
Jun 3, 6:07 AM CDTSpecial Weather StatementTSALeFlore53 min

Nearby

Flash Flood Warnings in Oklahoma, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.